# SDR SIMA200224102

- Difficulty date: August 27, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Lightning Strike
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3473 - DURING CLIMB-OUT, AIRCRAFT WAS STRUCK BY LIGHTNING.  AFTER INSPECTION REPLACED LEFT AILERON AND RIGHT ELEVATOR TRIM TAB.  (M)
